MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G3

INOGEN, INC INOGEN ONE G3
Model Number IO-300
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No additional information available.
 
Event or Problem Description
A routine system alert had been displayed[?] an "o2 service soon" message[?] indicating that the unit's columns were over four years old.The patient stated that they experienced an unexpected dizzy spell, the episode led to a fall while using the portable oxygen concentrator.The impact may have triggered the device's alert, but the sequence of events remained uncertain.The patient sustained a gash on her head, requiring a visit to the hospital, where she remained for the day.The patient does not believe the dizziness was caused by the unit.The device in question was a g3 concentrator.Multiple attempts to contact the patient were made via phone and email but were unsuccessful.

Brand Name
INOGEN ONE G3
Common Device Name
INOGEN ONE G3
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688185
Report Number3004672275-2025-00035
Device Sequence Number18355332
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown